Transmission of SH waves across a rectangular step

Bose, S. K. (1975) Transmission of SH waves across a rectangular step Bulletin of the Seismological Society of America, 65 (6). pp. 1779-1786. ISSN 0037-1106

Full text not available from this repository.

Official URL:


The transmission of SH waves across a step-like irregularity in the surface of an elastic half-space is considered. A new method has been given to derive an integral equation formulation of the problem. Propagation from the higher to the lower side as well as from the lower to the higher side has been considered. The integral equations, in both cases, have been asymptotically solved for large distances from the step. It is found that for propagation from the higher to lower side there is an increase in the amplitude of the transmitted wave, while there is a decrease in the other case. There is also a change in the phase.

Item Type:Article
Source:Copyright of this article belongs to Seismological Society of America.
ID Code:64484
Deposited On:12 Oct 2011 13:04
Last Modified:12 Oct 2011 13:27

Repository Staff Only: item control page